10 Year Old Boy Dies Eight Days After Gardasil Injection
FOR IMMEDIATE RELEASE
Cherry Hill, New Jersey, November 29, 2010 —
The latest data from the vaccine reporting agency has been released. Unfortunately, as suspected, the number of injury and deaths associated with an HPV Vaccine continue to rise.
In fact, September saw the first male casualty to an HPV vaccine, a ten year old boy from New Jersey. This little boy died just eight days after being vaccinated with gardasil. The VAERS report says ” Mother called me on 9-17-10 afternoon that her son is sick and feeling very weak. I recommended the mother to take him to nearest ER as the patient was about 50 miles away and mother took him to ER where he was transferred to another hospital.” The boy was complaining of “asthenia and malaise”, which according to dictionary.reference.com is severe fatigue and weakness, and a “general feeling” of unwell, which are a common complaint among those adversely affected by an HPV Vaccine, as well as,seizures, paralysis, blood clots, weakness, fatigue, temporary blindness, heart problems, fainting, numerous heart ailments, stomach issues and vomiting, etc. The injury reports now stand at 20443.If these numbers are not tragic enough, it is estimated that only 1 to 10% of all vaccine injuries and deaths ever get reported to VAERS. Imagine what these statistics would look like if everyone reported.
For those that may not be aware of what VAERS is, the following information comes directly from their website. “The Vaccine Adverse Event Reporting System (VAERS) is a national vaccine safety surveillance program co-sponsored by the Centers for Disease Control and Prevention (CDC) and the Food and Drug Administration (FDA). VAERS is a post-marketing safety surveillance program, collecting information about adverse events (possible side effects) that occur after the administration of vaccines licensed for use in the United States.